# SDR SWIA20230530328

- Difficulty date: March 28, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 44,752 hours, 37,837 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PROTECTIVE BARRIER AT FS621 BULKHEAD, 2EA HOLES ARE ELONGATED/CRACKED AT APPROX WL120     (C-CHECK RO 5/23/2023)    REPAIRED 13EA. ELONGATED/CRACKED HOLES AT FS.621 BULKHEAD APPROX WL120 REF. REO 601R-53-61-7999 REV.--, DATED 2023-05-05 STEPS 1- 14 COMPLIED. PRESSURIZATION/LEAKCHECK GOOD.COMPLIED WITH TASK CARD 51-900-1003-SKY
